Regional Analysis of Slope Restricted Lur'e Systems - Archive ouverte HAL Access content directly
Journal Articles IEEE Transactions on Automatic Control Year : 2018

Regional Analysis of Slope Restricted Lur'e Systems

Abstract

This paper considers the stability analysis of nonlinear Lurie type systems where the nonlinearity is both (locally) sector and slope restricted. Convex conditions for verifying stability, computing outer estimates of reachable sets and upper bounds on the induced L 2 gain in a local or global domain are proposed. The conditions use a Lya-punov function that is quadratic on both the states and the nonlinearity and has an integral term on the nonlinearity. Numerical examples outline the benefits of the proposed approach.

Domains

Automatic
Fichier principal
Vignette du fichier
working_file_GV-IEEE_mod.pdf (214.46 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01969685 , version 1 (09-01-2019)

Identifiers

Cite

Giorgio Valmorbida, Ross Drummond, Stephen Duncan. Regional Analysis of Slope Restricted Lur'e Systems. IEEE Transactions on Automatic Control, 2018, 64 (3), pp.1201-1208. ⟨10.1109/tac.2018.2849618⟩. ⟨hal-01969685⟩
49 View
178 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More